# SDR DXTA2023060587710

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N528QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0329
- Aircraft time: 526 hours, 342 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5117602
- Part serial: K0798
- Condition: Defective
- Location: Zone 100
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD RES PRESS LOW AMBER CAS: WHEN SELECTING GEAR DOWN, THE "HYD PRESS LOW L AND R" AMBER CAS MESSAGE ILLUMINATED FOR 8-10 SECONDS. THE SYSTEM PRESSURE WENT FROM 3000 PSI TO 300 PSI AND THE DIGITS TURNED AMBER ALSO. THE LANDING GEAR DID NOT EXTEND RIGHT AWAY. AFTER SEVERAL SECONDS, THE SYSTEM DID PRESSURIZE BACK TO NORMAL AND THE GEAR EXTENDED. THIS IS A REPEAT WRITE-UP.  REMOVED FAULTY AUX HYP PUMP PN# 51176-02 AND INSTALLED OH PUMP IAW CE680A MM CH 29-20-15 LEAK AND OPS CHECK GOOD. REMOVED FAULTY NWS ACCUMULATOR P/N 9912644-3 S/N 0688 AND INSTALLED NEW NWS ACCUMULATOR IAW CE680A MM 32-50-45 LEAK AND OPS CHECKS GOOD.
